MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ANTHEM RF CRT-P; IMPLANTABLE PACEMAKER PULSE GENERATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ANTHEM RF CRT-P; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number PM3210
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the battery longevity estimate was 2 years in dec, 2020, 11.7 months in june, 2021 and less than 3 months to the elective replacement indicator (eri) in sep, 2021.The device had been implanted for 8 years.No anomalies were noted throughout the life of the device but there was a concern of battery overestimation of longevity.The device was to be explanted once eri was reached.The patient was stable before, during and after the event.
 
Event or Problem Description
New information received notes the device was explanted after reaching the elective replacement indicator (eri).
 
Additional Manufacturer Narrative
The reported event of incorrect measurement was not confirmed.Device image indicated that autocapture feature was enabled and field data shows device operated in rate responsive mode.When automatic settings are programmed, such as autocapture and rate responsive mode, the device output would adjust itself to accommodate the patient¿s needs for pacing and thus affect the estimated longevity of the device.Analysis performed in nominal settings, including testing at various pulse amplitudes, did not find any anomalies.The device was implanted for 8.54 years which exceeded the device¿s 7.91 year projected longevity and is considered normal battery depletion.
 
Event or Problem Description
New information notes the patient was stable before during and after the explant procedure for the elective replacement indicator.

Brand Name
ANTHEM RF CRT-P
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
sonali arangil
15900 valley view court
sylmar, CA 91342
MDR Report Key12565194
Report Number2017865-2021-31874
Device Sequence Number20771631
Product Code NKE
UDI-Device Identifier05414734503785
UDI-Public05414734503785
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P030035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2014
Device Model NumberPM3210
Device Catalogue NumberPM3210
Device Lot Number3991600
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/06/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2021
Supplement Date Received by Manufacturer01/06/2022
03/28/2022
03/30/2022
Initial Report FDA Received Date10/01/2021
Supplement Report FDA Received Date01/24/2022
03/29/2022
04/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/14/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TENDRIL LEAD; TENDRIL LEAD
Patient Age75 YR
Patient SexFemale